Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Tiredness, headaches, food craving, irregular periods. HPT -ve. Pregnant?

my boyfriend and i have been trying for a baby for 3 months now, for the first month i had a very light short period which lasted maximum of 1 1/2 days, month after that i had pissed my period for 2 weeks, then just recently had another period heavy for 1 day then barely anything the next day then nothing. ever since the first month i have felt that i am pregnant, people say that i look it too but i dont have any of the symptoms ive just gain weight seem out of energy tired and want to eat alot followed by alot of headaches , home pregnancy tests have been negative x3, i am so confusd can you please help
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Please get a serum beta HCG test done; a blood test is specific for pregnancy. If in confusion, please get an ultrasound scan of the pelvis done to check for pregnancy, if any.

Hope this helps.

Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor